Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 325, NWS Shreveport, LA

December 20, 20128 parishes in Louisiana; 4 counties in Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Dec 20, 2012, 1:51 AM CST for 8 parishes in Louisiana; 4 counties in Texas. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 20, 2012, 1:51 AM CST (07:51 UTC)
Expired
Dec 20, 2012, 2:45 AM CST
In force
54 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Bienville Parish, LA, De Soto Parish, LA, Grant Parish, LA, Jackson Parish, LA, Natchitoches Parish, LA, Red River Parish, LA, Sabine Parish, LA, Winn Parish, LA, Angelina County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX

What was reported inside it

TimeReportWhereRemark
Dec 20, 2:10 AM CSTTSTM WND DMG1 N Coushatta, LAPOWERLINES REPORTED DOWN JUST NORTH OF COUSHATTA.
Dec 20, 2:40 AM CSTTSTM WND DMGNatchitoches, LATREES DOWN ACROSS HIGHWAY 9.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 19, 9:56 PM CSTSevere Thunderstorm WatchSPC5 hr
Dec 20, 1:07 AM CSTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 7.9 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2012-12-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 237 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2012-12-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 385 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
237 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
943 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
385 m²/s²
0-3 km storm-relative helicity
445 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

475 
WUUS54 KSHV 200751
SVRSHV
LAC013-031-043-049-069-081-085-127-TXC005-403-405-419-200845-
/O.NEW.KSHV.SV.W.0325.121220T0751Z-121220T0845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
151 AM CST THU DEC 20 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ANGELINA COUNTY IN EASTERN TEXAS...
  SABINE COUNTY IN EASTERN TEXAS...
  SOUTHEASTERN SAN AUGUSTINE COUNTY IN EASTERN TEXAS...
  SOUTHEASTERN SHELBY COUNTY IN EASTERN TEXAS...
  GRANT PARISH IN NORTH CENTRAL LOUISIANA...
  SOUTHERN JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITY OF JONESBORO...
  WINN PARISH IN NORTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITY OF WINNFIELD...
  SOUTHERN BIENVILLE PARISH IN NORTHWEST LOUISIANA...
  SOUTHEASTERN DE SOTO PARISH IN NORTHWEST LOUISIANA...
  NATCHITOCHES PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITY OF NATCHITOCHES...
  RED RIVER PARISH IN NORTHWEST LOUISIANA...
  SABINE PARISH IN NORTHWEST LOUISIANA...

* UNTIL 245 AM CST

* AT 150 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 12 MILES NORTH OF COUSHATTA TO 31 MILES SOUTHWEST OF MACUNE...
  OR ALONG A LINE EXTENDING FROM 22 MILES NORTHEAST OF MANSFIELD     
  TO ROCKLAND...MOVING EAST SOUTHEAST AT 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF STORMS HAS A HISTORY OF PRODUCING WIDESPREAD WIND 
DAMAGE ACROSS PORTIONS OF NORTHEAST TEXAS AND NORTHWEST LOUISIANA 
EARLIER. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 3105 9454 3125 9436 3123 9433 3127 9434
      3224 9343 3224 9231 3189 9231 3161 9238
      3159 9231 3150 9228 3147 9221 3139 9266
      3151 9272 3134 9295 3136 9338 3127 9344
      3127 9353 3116 9358 3115 9393 3102 9445
TIME...MOT...LOC 0750Z 296DEG 38KT 3219 9335 3102 9442

$$

13
2 follow-up statements
484 
WWUS54 KSHV 200809
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
209 AM CST THU DEC 20 2012

TXC005-200818-
/O.CAN.KSHV.SV.W.0325.000000T0000Z-121220T0845Z/
ANGELINA TX-
209 AM CST THU DEC 20 2012

...THE SEVERE THUNDERSTORM WARNING FOR ANGELINA COUNTY IS
CANCELLED...

LAT...LON 3115 9420 3117 9422 3118 9423 3128 9424
      3224 9343 3224 9231 3189 9231 3179 9237
      3161 9238 3147 9223 3139 9266 3151 9272
      3134 9295 3136 9338 3127 9344 3127 9353
      3116 9358 3116 9387 3110 9413
TIME...MOT...LOC 0808Z 296DEG 38KT 3210 9315 3094 9422

$$

LAC013-031-043-049-069-081-085-127-TXC403-405-419-200845-
/O.CON.KSHV.SV.W.0325.000000T0000Z-121220T0845Z/
SABINE TX-SAN AUGUSTINE TX-SHELBY TX-SABINE LA-RED RIVER LA-
NATCHITOCHES LA-JACKSON LA-GRANT LA-DE SOTO LA-BIENVILLE LA-WINN LA-
209 AM CST THU DEC 20 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CST
FOR SHELBY...SAN AUGUSTINE AND SABINE COUNTIES...AND WINN...
BIENVILLE...DE SOTO...GRANT...JACKSON...NATCHITOCHES...RED RIVER AND
SABINE PARISHES...

AT 208 AM CST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MARTIN TO 24 MILES SOUTHWEST OF
MCELROY...OR ALONG A LINE EXTENDING FROM 25 MILES NORTH OF
NATCHITOCHES TO 8 MILES SOUTHEAST OF ROCKLAND...MOVING SOUTHEAST AT
45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF STORMS HAS A HISTORY OF PRODUCING WIDESPREAD WIND 
DAMAGE EARLIER ACROSS NORTHEAST TEXAS AND NORTHWEST LOUISIANA. THIS 
IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 3115 9420 3117 9422 3118 9423 3128 9424
      3224 9343 3224 9231 3189 9231 3179 9237
      3161 9238 3147 9223 3139 9266 3151 9272
      3134 9295 3136 9338 3127 9344 3127 9353
      3116 9358 3116 9387 3110 9413
TIME...MOT...LOC 0808Z 296DEG 38KT 3210 9315 3094 9422

$$

13
238 
WWUS54 KSHV 200823
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
223 AM CST THU DEC 20 2012

TXC405-419-200832-
/O.CAN.KSHV.SV.W.0325.000000T0000Z-121220T0845Z/
SAN AUGUSTINE TX-SHELBY TX-
223 AM CST THU DEC 20 2012

...THE SEVERE THUNDERSTORM WARNING FOR SHELBY AND SAN AUGUSTINE
COUNTIES IS CANCELLED...

LAT...LON 3122 9404 3224 9319 3224 9231 3189 9231
      3179 9237 3162 9238 3147 9223 3139 9266
      3151 9272 3134 9295 3136 9338 3127 9344
      3127 9353 3116 9358 3113 9404
TIME...MOT...LOC 0822Z 296DEG 38KT 3219 9280 3087 9408

$$

LAC013-031-043-049-069-081-085-127-TXC403-200845-
/O.CON.KSHV.SV.W.0325.000000T0000Z-121220T0845Z/
SABINE TX-SABINE LA-RED RIVER LA-NATCHITOCHES LA-JACKSON LA-GRANT LA-
DE SOTO LA-BIENVILLE LA-WINN LA-
223 AM CST THU DEC 20 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CST
FOR SABINE COUNTY...AND WINN...BIENVILLE...DE SOTO...GRANT...
JACKSON...NATCHITOCHES...RED RIVER AND SABINE PARISHES...

AT 222 AM CST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM FRIENDSHIP TO 24 MILES SOUTH OF
MCELROY...OR ALONG A LINE EXTENDING FROM 8 MILES WEST OF JONESBORO TO
18 MILES SOUTHEAST OF ROCKLAND...MOVING SOUTHEAST AT 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF STORMS HAS A HISTORY OF PRODUCING WIDESPREAD WIND 
DAMAGE EARLIER ACROSS NORTHEAST TEXAS AND NORTHWEST LOUISIANA. 
THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 3122 9404 3224 9319 3224 9231 3189 9231
      3179 9237 3162 9238 3147 9223 3139 9266
      3151 9272 3134 9295 3136 9338 3127 9344
      3127 9353 3116 9358 3113 9404
TIME...MOT...LOC 0822Z 296DEG 38KT 3219 9280 3087 9408

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 20, 1:27 AM CST, 24 minutes earlier.

Area forecast discussion, Dec 20, 1:27 AM CST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
127 AM CST THU DEC 20 2012

.DISCUSSION...
QUICK UPDATE TO ADD SEVERE THUNDERSTORM WATCH 688. HAVE ALSO
LOBBED SEVERAL COUNTIES OFF OF SVR WATCH 687 AND TOR WATCH
686...AS THE THREAT HAS ENDED IN THESE COUNTIES. WENT AHEAD AND
UPDATED POPS TO MATCH CURRENT AND EXPECTED RADAR TRENDS. /12/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  29  60  33  61  43 /   0   0   0  10  10
MLU  29  55  29  60  38 /   0   0   0  10  10
DEQ  21  57  25  60  36 /   0   0   0  10  10
TXK  28  57  33  60  44 /   0   0   0  10  10
ELD  26  56  30  61  39 /   0   0   0  10  10
TYR  26  58  34  64  47 /   0   0   0  10  10
GGG  26  61  31  63  44 /   0   0   0  10  10
LFK  27  62  32  65  47 /   0   0   0  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061-070>073.

LA...LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
     ZONES: LAZ001>006-010>014-017>022.

OK...LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
     ZONES: OKZ077.

TX...LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.

&&

12
Hazardous weather outlook, Dec 19, 11:22 AM CST, 14 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1122 AM CST WED DEC 19 2012

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-201200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1122 AM CST WED DEC 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
AND SOUTHWEST ARKANSAS...NORTH CENTRAL AND NORTHWEST
LOUISIANA...SOUTHEAST OKLAHOMA...EAST AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A POWERFUL UPPER LEVEL STORM SYSTEM IS FORECAST TO TRACK ACROSS
THE CENTRAL PLAINS...GENERALLY ALONG A PATH FROM COLORADO TO
MISSOURI OVER THE NEXT 18 TO 24 HOURS. AT THE SURFACE...A
STRENGTHENING LOW PRESSURE SYSTEM WILL TRACK FROM OKLAHOMA
NORTHEASTWARD TOWARD MISSOURI. EXTENDING TO THE SOUTH WILL BE A
STRONG COLD FRONT. AS THIS COLD FRONT PASSES THROUGH THE AREA
DURING THE LATE EVENING THROUGH TOMORROW MORNING...STRONG TO
OCCASIONALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE.

THE INITIAL THREAT APPEARS TO BE STRONG WIND GUSTS AND ISOLATED
TORNADOES. AS THE FRONT MOVES OVER THE AREA FROM WEST TO
EAST...THE INDIVIDUAL STORMS SHOULD MERGE...LEADING TO A SOLID OR
SLIGHTLY BROKEN LINE OF STORMS. THE MAIN THREAT WHEN THIS OCCURS
WOULD BE DAMAGING WINDS. THE SEVERE WEATHER THREAT SHOULD COME TO AN END
BY 7 AM CST THURSDAY FOR THE ENTIRE AREA. THEN...STRONG NORTHWEST
WINDS OF 15 TO 25 MPH...WITH GUSTS GREATER THAN 30 MPH WILL BE
COMMON ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

ANOTHER STORM SYSTEM WILL BRING SHOWERS AND THUNDERSTORMS BACK TO
THE REGION BY EARLY NEXT WEEK. HOWEVER...HAZARDOUS WEATHER IS NOT
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

20

In the hours before

Local storm report, Dec 20, 1:36 AM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
136 AM CST THU DEC 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     TSTM WND DMG     LUFKIN                  31.33N 94.73W
12/20/2012                   ANGELINA           TX   911 CALL CENTER

            TREES DOWN ACROS THE COUNTY

&&

ASTEVENS
Local storm report, Dec 20, 1:37 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
137 AM CST THU DEC 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND DMG     7 N BRADLEY             33.20N 93.66W
12/20/2012                   LAFAYETTE          AR   LAW ENFORCEMENT

            3 TREES REPORTED DOWN ON HIGHWAY 29 IN CANFIELD.

&&

20
Local storm report, Dec 20, 1:42 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
142 AM CST THU DEC 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     TSTM WND DMG     8 E BRADLEY             33.10N 93.52W
12/20/2012                   LAFAYETTE          AR   LAW ENFORCEMENT

            NUMEROUS TREES REPORTED DOWN NEAR HIGHWAY 53 AND WALKER
            CREEK...BLOCKING A VEHICLE IN PLACE.

&&

20
Local storm report, Dec 20, 1:44 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
144 AM CST THU DEC 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND DMG     4 N PRESCOTT            33.86N 93.39W
12/20/2012                   NEVADA             AR   LAW ENFORCEMENT

            TREE REPORTED DOWN ACROSS INTERSTATE 30 AT MILE MARKER
            48.

&&

20
Local storm report, Dec 20, 1:45 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
145 AM CST THU DEC 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 AM     TSTM WND GST     EL DORADO               33.22N 92.66W
12/20/2012  M58 MPH          UNION              AR   ASOS

            MEASURED THUNDESTORM WIND GUST FROM ASOS IN EL DORADO.

&&

13
Local storm report, Dec 20, 1:50 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
150 AM CST THU DEC 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     TSTM WND DMG     5 WSW WALDO             33.32N 93.38W
12/20/2012                   COLUMBIA           AR   FIRE DEPT/RESCUE

            FEW TREES REPORTED DOWN ALONG HIGHWAY 344 NEAR MOUNT
            VERNON.

&&

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 20, 12:22 AM CSTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Claiborne, De Soto, Webster53 min
Dec 20, 12:29 AM CSTSevere Thunderstorm WarningSHVDe Soto61 min
Dec 20, 1:12 AM CSTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Claiborne, De Soto, Lincoln and 2 more63 min
Dec 20, 2:04 AM CSTSevere Thunderstorm WarningSHVBienville, Caldwell, Jackson, Lincoln, Ouachita, Union56 min
Dec 20, 2:44 AM CSTSevere Thunderstorm WarningSHVCaldwell, Grant, Jackson, LaSalle, Natchitoches, Winn61 min
Dec 20, 10:39 AM CSTWind AdvisorySHVBienville, Claiborne, Jackson, Lincoln, Ouachita, Union and 1 more5 hr
Dec 19, 10:12 PM CSTSevere Thunderstorm WarningSHVBowie, Red River63 min
Dec 19, 10:29 PM CSTSevere Thunderstorm WarningSHVCamp, Franklin, Morris, Smith, Titus, Upshur and 1 more61 min
Dec 19, 11:04 PM CSTSevere Thunderstorm WarningSHVBowie, Red River56 min
Dec 19, 11:29 PM CSTSevere Thunderstorm WarningSHVBowie, Cass, Gregg, Harrison, Marion, Morris and 3 more61 min
Dec 19, 11:32 PM CSTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Panola, Rusk, Smith58 min
Dec 19, 11:57 PM CSTSevere Thunderstorm WarningSHVBowie63 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2012Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.